# SDR USAA2012111300003

- Difficulty date: October 8, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T252421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON LEFT FAIL SAFE STRAP AT BS 955, LBL 92.  REPAIRED LEFT FAIL SAFE STRAP AT BS 955, LBL 92 IAW EA 130973.
